# SDR UALA2010070802425

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 46,053 hours, 5,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT AFT GALLEY LOWER WALL (NEAR DOOR 4 LEFT ENTRY).  REMOVE WATER UNDER FLOOR.  DRIED OUT CABLE.  OPS ARE NORMAL.
